The MathNet Korea
Information Center for Mathematical Science

국내수학자

Information Center for Mathematical Science

국내수학자

김미영
이름 김미영 영어이름 Kim, Mi-Young
이메일 mailmikim@inha.ac.kr 소속기관 인하대학교 자연과학대학 수학통계학부 수학전공
home Qualitative behavior of numerical solutions to an s-i-s epidemic model Numer. Methods Partial Differential Equations (1998), Vol 14, Pages 317–337
home Optimal harvesting for periodic age-dependent population dynamics SIAM J. Appl. Math. (1998), Vol 58, Pages 1648–1666
home Characteristic finite element methods for diffusion epidemic models with age-structured populations Appl. Math. Comput. (1998), Vol 97, Pages 55–70
home Asymptotic behavior for an SIS epidemic model and its approximation Nonlinear Anal. (1999), Vol 35, Pages 797–814
home Fully discrete mixed finite element approximations for non-Darcy flows in porous media Comput. Math. Appl. (1999), Vol 38, Pages 113–129
home Mixed finite element domain decomposition for nonlinear parabolic problems Comput. Math. Appl. (2000), Vol 40, Pages 1061–1070
home A collocation method for the Gurtin-MacCamy equation with finite life-span SIAM J. Numer. Anal. (2002), Vol 39, Pages 1914–1937
home Global boundedness of the solutions to a Gurtin-MacCamy system NoDEA Nonlinear Differential Equations Appl. (2002), Vol 9, Pages 197–216
home Age-time discontinuous Galerkin method for the Lotka-McKendrick equation Commun. Korean Math. Soc. (2003), Vol 18, Pages 569–580
home A discontinuous Galerkin method for a model of population dynamics Commun. Korean Math. Soc. (2003), Vol 18, Pages 767–779
home Discontinuous Galerkin methods for a model of population dynamics with unbounded mortality SIAM J. Sci. Comput. (2006), Vol 27, Pages 1371–1393
home Discontinuous Galerkin methods for the Lotka-McKendrick equation with finite life-span Math. Models Methods Appl. Sci. (2006), Vol 16, Pages 161–176
home Long-time stability of numerical solutions to Gurtin-MacCamy equations by method of characteristics Appl. Math. Comput. (2006), Vol 176, Pages 552–562
home Stabilized discontinuous Galerkin methods for scalar linear hyperbolic equations Appl. Math. Comput. (2006), Vol 182, Pages 1623–1628
home Global dynamics of approximate solutions to an age-structured epidemic model with diffusion Adv. Comput. Math. (2006), Vol 25, Pages 451–474
home Uniqueness and stability of positive periodic numerical solution of an epidemic model Discrete Contin. Dyn. Syst. Ser. B (2007), Vol 7, Pages 365–375
home A multiscale mortar mixed finite element method for slightly compressible flows in porous media J. Korean Math. Soc. (2007), Vol 44, Pages 1103–1119
home $hp$-discontinuous Galerkin methods for the Lotka-McKendrick equation: a numerical study Commun. Korean Math. Soc. (2007), Vol 22, Pages 623–640
home Discontinuous-continuous Galerkin methods for a structured model of a biological system SIAM J. Sci. Comput. (2008), Vol 31, Pages 913–938
home Age-time continuous Galerkin method for a model of population dynamics J. Comput. Appl. Math. (2009), Vol 223, Pages 659–671
home Splitting methods for the numerical approximation of some models of age-structured population dynamics and epidemiology Appl. Math. Comput. (1997), Vol 87, Pages 69–93
home Some observations on mixed methods for fully nonlinear parabolic problems in divergence form Appl. Math. Lett. (1996), Vol 9, Pages 75–81
home Existence of steady state solutions to an epidemic model with screening and their asymptotic stability Appl. Math. Comput. (1996), Vol 74, Pages 37–58
home Galerkin methods for a model of population dynamics with nonlinear diffusion Numer. Methods Partial Differential Equations (1996), Vol 12, Pages 59–73
home The $p$-version of the mixed-finite element method for nonlinear second-order elliptic problems Numer. Methods Partial Differential Equations (1996), Vol 12, Pages 1–11
home Mixed approximation of a population diffusion equation Comput. Math. Appl. (1995), Vol 30, Pages 23–33
home An upwind scheme for a nonlinear model in age-structured population dynamics Comput. Math. Appl. (1995), Vol 30, Pages 5–17
home A mathematical model of epidemics with screening and variable infectivity Math. Comput. Modelling (1995), Vol 21, Pages 29–42
home Efficient numerical methods for the KdV equation J. Korean Soc. Ind. Appl. Math. (2011), Vol 15, Pages 291-306
home Coupling discontinuous Galerkin discretizations using mortar finite elements for advection-diffusion-reaction problems. Comput. Math. Appl. (2014), Vol 67, Pages 181–198
home A multiscale discontinuous Galerkin method for convection-diffusion-reaction problems. Comput. Math. Appl. (2014), Vol 68, Pages 2251-2261
home A discontinuous Galerkin method with Lagrange multiplier for hyperbolic conservation laws with boundary conditions. Comput. Math. Appl. (2015), Vol 70, Pages 488-506